# SDR AUS20030126

- Difficulty date: January 15, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Eagle EAGLEXTS150
- Engine: Cont IO240A
- Propeller: Mcauly 1A135BRM
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN523
- Condition: Sheared
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTTOM RT ENGINE MOUNT BOLT SHEARED.
